# SDR SWAA2014091732058

- Difficulty date: September 12, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 34,839 hours, 20,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: D00212
- Condition: Failed
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DECLARED EMER FLAPS WOULD NOT DEPLOY ON APPROACH.  R & R FLAP SLAT ELEC UNIT IAW MM.
